Jump to content
Search In
  • More options...
Find results that contain...
Find results in...

Goblin

Members
  • Content Count

    59
  • Joined

  • Last visited

Community Reputation

0 Neutral

About Goblin

  • Rank
    Advanced Member
  1. Well, just want to give an update... I have been taking one pill of florinef every other day for the past few days. So far, I have felt much more tired and my heart rate has gone up quite a bit. I also have felt a little bit more dizzy- which was my main complaint in the first place. I am very dissappointed because I have been feeling much better recently. Hopefully this will get better as my body gets used to the lack of florinef. -Stacey
  2. Thank you all for your replies. I am currently on .1 mg of Florinef once a day. My doctor told me to take one pill every other day for a week, and then try stopping all together if that goes well. Is this long enough to taper though? I am very nervous about this!! -Stacey
  3. Thank you for your reply. I saw a specialist for a couple of months who tried increasing my florinef, but I got extreme dizzy spells after a couple of days. I hope this goes well, I am very scared of relapsing.
  4. Hello everyone. I have not written to this board in a really long time because of lack of computer access. I just went back to see my cardiologist yesterday, and he wants me to stop taking florinef because of my recent high blood pressure. I am very nervous about this because I felt so horrible before I started taking this drug. My health has greatly improved in the last 8 months and my doctor thinks that maybe I am getting better on my own. I am just so afraid I will become bed ridden again. I am now working full time, and doing o.k., I don't want to be set back again. Does anyone else have any experience with discontinuing florinef? I would appreciate any input;) -Stacey
  5. I am seeing a cardiologist- Dr. Ching Man. He is a heart rhythm disorders specialist. I was referred to him when my first cardiologist felt overwhelmed with me. He seems to know a lot about autonomic disorders. He works at the Northpoint Heart Center in Berkley, Michigan. I had to be referred to him though after I wore a cardiac event monitor.
  6. Hello everyone. I was just wondering if anyone noticed a bouncing feeling when getting off an elevator. I have noticed lately when I get off of an elevator, I feel like the floor is moving under me.
  7. Thank you for the reply. Do you get the dizzy feeling when you are driving? I almost feel like there is something wrong with my perception. I try not to let it limit me, but I totally understand what you are saying about staying within a short radius while driving. It feels good to know that someone can sympathize with this. Take care, -Stacey
  8. I have another question for everybody. Did anybody start getting migraines around the time that other symptoms came on? I have never had migraines before, but I have had several this last year. When I had the first one, I had the aura before, which was very scary... I thought I was going blind. I also had a time when I had the migraine aura without the headache. -Stacey
  9. I experience tachycardia both when standing and sitting. My standing heart rate can go as high as 180bpm, that is not often though, usually it is 120-150. My sitting heart rate fluctuates during the day from the 70's up to about 102. Sometimes I have attacks of rapid heart rate that only lasts for about a minute or two, these are infrequent though. I found that several things effect my heart rate. These include sugar, caffeine, stress, lack of sleep, and my mood. When my heart rate gets faster, I just try to relax and remind myself that it will pass, it always does. I am taking Toprol XL right now (25mg), but it does not seem to help that much. I have also tried a calcium channel blocker, but my new cardiologist says that calcium channel blockers are not good for this condition. Good luck to you. -Stacey
  10. Dizziness was my first and most prominent symptom when I first became sick and it is still something that I struggle with every day. I often have trouble with dizziness when I am sitting at the computer or watching tv too. It seems to pass quickly. I usually shift around, or get up and walk for a minute, and it seems to get a little better. Sometimes nothing helps though. I think it has something to do with sitting still, and the blood not circulating, just a guess though;) -Stacey
  11. Do any of you still drive? I have to drive in order to get to classes, work, and my internship. I feel very anxious while I am driving though, and it is getting worse. I am so worried that I am going to pass out while driving- I never have passsed out from this illness yet. For a while, it only bothered me to drive on the highway- I just felt like my eyes could not keep up with the road, so I avoided that. Now, I feel dizzy and my heart speeds up as soon as I start driving even on regular roads. Sometimes I think a big part of this is in my head. It is really stressing me out though. Does anybody have any experience or advice, I would really appreciate some. My family and my boyfriend just do not seem to understand... they say well, you need to do it, so just do it. For me, it is not that easy. -Stacey
  12. Hello. I am attempting to work as much as possible right now. I work 1-2 days a week at my job, and 2-3 days a week at my internship for grad school. It is really wearing me down though. Is anybody else actually able to work normal hours? I feel o.k. for a while, but I really struggle hard to make it through an 8hr day. By the end of the day I am feeling very fatigued, light-headed, and my heart rate jumps up. -Stacey
  13. Hi Nina, Just wanted to let you know that I have also had the flu all week. It is really going around! Take care and be sure to drink lots of fluids;) -Stacey
  14. I was reading some information about dental work and possible mercury poisoning. Mercury poisoning has a lot of the same symptoms of POTS, I was wondering if anybody else has read about this? I find this to be very scary because I have a couple of fillings myself. I think I am just scaring myself again into thinking something else is wrong.
×
×
  • Create New...